# SDR WTAA970060

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1021C22513
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMX - SMOKE REPORTED IN COCKPIT WITH FLIGHT DECK INSTRUMENT LIGHTING ON.  MAINTENANCE DEFERRED FLIGHT DECK INSTRUMENT LIGHTING PER MEL 33-11-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING CENTER FLOOD LIGHT FIXTURE.  OPERATIONAL CHECK SATISFACTORY.  (X)
